# SDR SWIA201438483

- Difficulty date: June 9, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR SILL PLATE ASSY HAS EVIDENCE OF CORROSION AROUND EACH OF THE LOWER FASTENER HOLES AND HAS 1, SEIZED DOME NUT.  C-CHECK, REPLACED SERVICE DOOR SILL PLATE IAW SRM.
